# SDR 2002F00324

- Difficulty date: March 5, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 1,832 hours, 780 cycles
- Engine: Rroyce RB211535E4
- Engine time: 1,832 hours, 780 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: FFG052AC
- Part serial: 13004620
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 1,821 hours, 771 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

WHEN SETTING MAX T/O POWER LEFT THROTTLE LAGS BEHIND RIGHT THROTTLE.  ABOVE 100 KTS IAS LEFT EPR DECREASED .03 WITH THROTTLE AT FORWARD STOP LIMIT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FUEL FLOW GOVERNOR.
